# SDR CA021010004

- Difficulty date: September 26, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 736 hours
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Slick, 4371
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) OUR MAINTENANCE SCHEDULE APPROVAL FOR 172R CALLS FOR MAG OVERHAUL AT 700 HOURS +/- 10 HOURS. AT 657.9 HR MAGS WERE CHANGED FOR ROUGH ENGINE (2-3 SEC) SNAG. AT OVERHAUL MAG IMPULSE COUPLINGS FOUND CRACKED AT HUB.
